to answer the original question, I agree with Mac, adding NAC on top of IV antibiotics is likely to cause a reaction. But the reaction could also have been waiting in the wings as Cpn die off is very toxic to the body and cumulative, sometimes the liver has problems clearing up this toxic material and it builds up...
This is why we always recommend caution when starting the protocol.
Doctors and Neuros in particular are unaware of the Cpn potential to make you ill when it is alive in you but also its potential to make you feel awful and toxic when it dies.
There is an 'advantage' in having MS, and that is the helplessness that General Practice doctors feel when confronted with the steady (or rapid) deterioration of their patients, so giving them a tool to combat this is often welcome. Not always though, most of us experience the kinds of problems you have, before eventually finding someone who is willing to learn along with us.